They started my mom on these drugs,and she went from walking, talking, eating, one day to what looks to me like she is in acoma to me. Can you tell me if these drugs should be used like this please?
23 Sep 2009
These are not usual drugs for COPD, morphine is used to supress caughs. Lorazepam and morphine together are very sedating when used together. Also the older the patient the more the side effect are seen. Thiis sounds like something else is going on. I would see if you can speak to the doctor who is ordering all 3 of these meds together... Good luck..Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... exasperation,its been 2 days and it seems like im getting worse
1 answer • 30 Aug 2009
have copd & take spriva as well as ventilan hfa inhaler
2 answers • 4 Dec 2011
I see different doctors at a free clinic because they volunteer i never know who i will be seen by. One Dr. put me on Qvar but i got Thrush and a ...
5 answers • 7 Oct 2012
... trying to quit smoking n im finding the mood changes hard to handle meds done help what else can I do
1 answer • 23 Dec 2014
I have problems with inhalers, I cant seem to bring in long enough to get the medicine to my lungs, it gets stuck in my throat. Looking to see if ...
2 answers • 2 Apr 2015